Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 723453, 8 pages
http://dx.doi.org/10.1155/2013/723453
Research Article

Existence for Nonautonomous Fractional Integrodifferential Equations with Nonlocal Conditions

School of Mathematics, Yunnan Normal University, Kunming 650092, China

Received 10 July 2013; Revised 16 September 2013; Accepted 12 October 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Fang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jin Liang, James H. Liu, Ti-Jun Xiao, and Hong-Kun Xu, “Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces,” Analysis and Applications, vol. 15, no. 04, pp. 457–475, 2017. View at Publisher · View at Google Scholar